# SDR AUS20020148

- Difficulty date: February 21, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR1
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 4007514
- Condition: Cracked
- Location: Elevator, Spar/R
- Part time: 4,143 cycles
- Component: Elevator, Spar/R, Piper, SPAR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ELEVATOR SPARS CRACKED AT OUTBOARD ENDS. LH ELEVATORSPAR PNO 40075-14. RH ELEVATOR SPAR PNO 40075-16.
